| Model Number |
C25012 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd dehp free 4 in ext set w/antsphn vlv det separated during use.The following information was provided by the initial reporter: the anti syphon line came apart at the middle connection and the chemotherapy line hit the ground.
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of the anti-syphon line coming apart at the middle connection could not be verified due to the product not being returned for failure investigation.Device history record review for model c25012 lot number 21059533 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23jun2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.The reported set is a simple extension set, and has no hand tightened connections that could have been an issue.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.